MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC201000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It should be noted the gore® excluder® aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and / or require intervention include, but are not limited to, endoleak.¿.
 
Event or Problem Description
On (b)(6) 2011, a patient underwent endovascular treatment of an abdominal aortic aneurysm using a non-gore manufactured stent graft as a main body, and a gore® excluder® contralateral leg component implanted distally on each side.On unknown date, a follow-up examination reportedly revealed bilateral distal type i endoleaks.Additional event information, including the cause of the endoleaks, was requested but not available.On (b)(6) 2022, a reintervention was performed to treat both type i endoleaks.The right internal iliac artery was coil embolized, and an additional gore® excluder® component was implanted to extend the stent graft system distally on the right side.An intra-operative angiograph at the left leg revealed no distal type i endoleak, but the physician reportedly elected to implant an additional gore® excluder® iliac branch endoprosthesis on the left side.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: conclusion coding updated.It should be noted the gore® excluder® aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and / or require intervention include, but are not limited to, endoleak.¿.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
damon jackson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14340246
Report Number2017233-2022-02911
Device Sequence Number6256223
Product Code MIH
UDI-Device Identifier00733132610037
UDI-Public00733132610037
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model NumberPXC201000
Device Catalogue NumberPXC201000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexFemale